U.S. doctors online nowAsk doctors free
Grand Junction, CO
A 70-year-old female asked:

I have congestive heart failure and currently do humatrope (human growth hormone) injections. i began about 1 1/2 years ago and have felt more fatigue and weakness since. ?

2 doctor answers6 doctors weighed in
Dr. Michael Michaels
Urology 53 years experience
Why: You are a 70 year old lady. Humatrope (human growth hormone) is the generic name for the medicine use to stimulate linear growth in children who lack adequate growth hormone. Why are you taking it. Are you sure you did not write the wrong name? There are many cause for fatigue and weakness. Please see a doctor for that. Best wishes.
Dr. Gloria Lopez
Pediatrics 44 years experience
Check thyroid.: Both weakness and fatigue are symptoms, not diseases. Because these symptoms can be caused by many other health problems, the importance of weakness and fatigue can only be determined when other symptoms are evaluated. HGH can cause transient fluid retention thus should be avoided in patients with decompensated congestive heart failure. Otherwise, there doesn't seem to be a problem with the heart.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 20, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.